MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01C
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1 full event site name, address, and phone number: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported by the customer that during intra-aortic balloon (iab) therapy, the balloon could not inflate after inserting the iab catheter and changed a new one.There was no patient harm.
 
Additional Manufacturer Narrative
Updated fields: b4, d9 (return to manufacture date), g1 (contact person ¿ mfg site) g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: d8.The product was returned with the membrane completely unfolded and blood was observed on the exterior and between iab and sheath.The 7.5fr sheath was returned covering the catheter tubing.One kink was observed on the catheter tubing approximately 73.1cm from the iab tip.The three-way stopcock was also returned.- an underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed, and a catheter penetration was observed on the catheter tubing approximately 68.6cm from the iab tip.The evaluation determined a catheter tubing penetration, confirming the failure reported.It is difficult to determine when or how this occurred.The leak size suggests that a sharp object may have caused it, no marks were found around the leak.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Complaint id no.: (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21121870
Report Number2248146-2025-0000017
Device Sequence Number8760467
Product Code DSP
UDI-Device Identifier10607567109343
UDI-Public(01)10607567109343(10)3000356065(17)270119(11)240119
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0684-00-0480-01C
Device Catalogue Number0684-00-0480-01C
Device Lot Number3000356065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight60 KG